A new proof of a Thomae-like formula for non hyperelliptic genus 3 curves

Enric Nart, Christophe Ritzenthaler

Producció científica: Capítol de llibreCapítolRecercaAvaluat per experts

4 Cites (Scopus)

Resum

© 2017 American Mathematical Society. We discuss Weber’s formula which gives the quotient of two Thetanullwerte for a plane smooth quartic in terms of the bitangents. In particular, we show how it can easily be derived from the Riemann-Jacobi formula.
Idioma originalEnglish
Títol de la publicacióContemporary Mathematics
Pàgines137-155
Nombre de pàgines18
Volum686
ISBN (electrònic)1098-3627
DOIs
Estat de la publicacióPublicada - 1 de gen. 2017

Fingerprint

Navegar pels temes de recerca de 'A new proof of a Thomae-like formula for non hyperelliptic genus 3 curves'. Junts formen un fingerprint únic.

Com citar-ho